How can I reduce weight whilst using Androcur? Is there anything that I should cut out or down on in my diet? Was prescribed for hair loss an works very well-great improvement,but gained weight and can't get rid of it!
From Cari: Hi Estelle, I'm so sorry but this is beyond my expertise. Not being a medical doctor I'm really not sure how Androcur affects the body, but there are many medications that do have weight gain as a side effect. I would imagine that depending on which hormones it's affecting the recipe for weight loss would be different. For example - does it increase your appetite and make you eat more? Does it increase water retention which makes you feel bloated and heavy? etc....
Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Cari a question.
Want to live better longer? Sign up for our occasional newsletter. Receive this free ebook, soma ceremony and other event updates and other valuable snippets. Your address will never be sold.
and receive our free ebook!